MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMANDIBLE 1.5MM DRILL BIT J-LATCH FOR 03.503.045/.047; DRILL, BONE, POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMANDIBLE 1.5MM DRILL BIT J-LATCH FOR 03.503.045/.047; DRILL, BONE, POWERED
Catalog Number 03.503.476
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during an unknown procedure on (b)(6) 2021, the matrixmandible 1.5mm drill bit split.It's parts were recovered.There was no surgical delay reported.No further information provided.This report is for one (1) matrixmandible 1.5mm drill bit j-latch for 03.503.045/.047.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable h3, h4, h6: device history lot: part number:03.503.476.Synthes lot number: u337941.Supplier lot number: n/a.Release to warehouse date: 14may2019.Expiration date: n/a.Supplier: (b)(4).No ncrs were generated during production.Device history batch null, device history review review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.H11/d9: part not returning.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9: part not returning.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9 - device returned to manufacture.H6 - codes updated to imdrf codes.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MATRIXMANDIBLE 1.5MM DRILL BIT J-LATCH FOR 03.503.045/.047
Common Device Name
DRILL, BONE, POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11399228
Report Number2939274-2021-01123
Device Sequence Number1166618
Product Code DZI
UDI-Device Identifier07611819973176
UDI-Public(01)07611819973176
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K043310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.503.476
Device Lot NumberU337941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2021
Initial Date Received by Manufacturer 01/31/2021
Supplement Date Received by Manufacturer04/28/2021
05/28/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date04/29/2021
05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1